MathSciNet Relay Station
MathSciNet bibliographic data
MR1918492 46L52 (46G10 47A99 47B49)
de Pagter, B.; Witvliet, H.; Sukochev, F. A. Double operator integrals. J. Funct. Anal. 192 (2002), no. 1, 52–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement